# SDR SCNA20251020389

- Difficulty date: September 26, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N842SY
- Make and model: Boeing 737-8K5
- Aircraft serial: 37244
- Aircraft time: 38,471 hours, 13,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EXTERIOR EMERGENCY OVERWING EXIT LIGHT INOP. R&R'D M1671 BATT PACK - NO HELP, SWAPPED OUT POWER SUPPLY - NO HELP, POWER SUPPLY & BATT PACK ASSY REINSTALLED REF AMM 33-51-06. ORIGINAL DEFECT REMAINS OPEN @ THIS TIME. SEE L/P 786898 FOR RESOLUTION.
